# SDR SWAA2022020821746

- Difficulty date: January 10, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 38,753 hours, 22,728 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: ELECTRICAL SERVICE PANEL CUT-OUT SKIN CRACKED AT AFT EDGE / REPAIRED ELECTRICAL SERVICE PANEL CUT-OUT PER SRM 53-10-15-2R-4
